Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Orgasmic headache, high heart rate, nausea, fluctuating BP. Taking citalopram. Reasons ?

but the orgasmic heache answer was just copy past from internet, not by . 45 years woman, suffering from orgasmic heache for 2 weeks. my blood pressure always is between 63-101. I have high heart rate , and too pianful headache in the back, and both sides with nousia staying at least 10 h after orgasm. my family dr. prescribed naproxin, but not effected any more.It s 6 years I take citalopram 20mg and 6 month ago decreased to 10mg.this serious problem goes to threaten my life quality as the next week has been sceduled for my honey moon vacation in advance.I am actually concerened about this serious orgasmic headache and have not told any thing to my new partner yet. I need your help. Thank you
Asked On : Wed, 1 Aug 2012
Answers:  0 Views:  34 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor